# SDR USAAD98022

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1133169
- Condition: Punctured
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE GALLEY SERVICE DOOR EMERGENCY SLIDE INFLATION BOTTLE PUNCTURED THE SLIDE DURING INFLATION.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.  (M)
